Characterization of an unusual bipolar helicase encoded by bacteriophage T5

Wong, I.N., Sayers, J.R. and Sanders, C.M. (2013) Characterization of an unusual bipolar helicase encoded by bacteriophage T5. Nucleic Acids Research, 41 (8). 4587 - 4600. ISSN 0305-1048

Abstract

Metadata

Authors/Creators:
  • Wong, I.N.
  • Sayers, J.R.
  • Sanders, C.M.
Copyright, Publisher and Additional Information: © The Author(s) 2013. Published by Oxford University Press. This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/), which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
Dates:
  • Published: April 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > Department of Infection and Immunity (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 23 Sep 2015 15:51
Last Modified: 23 Sep 2015 15:51
Published Version: http://dx.doi.org/10.1093/nar/gkt105
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/nar/gkt105
Related URLs:

Share / Export

Statistics